Items where Author is "Rasimi, Krutan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Salihi, Ylldrita and Rasimi, Krutan (2021) STABILITY ANALYSIS FOR ONE-DIMENSIONAL NONLINEAR DYNAMICAL SYSTEMS WITH MATHEMATICA. Journal of Natural Sciences and Mathematics of UT, 6 (11-12). pp. 144-152. ISSN 2671-3039

Rasimi, Krutan (2020) A NOTE ON A RESULT ABOUT SKEW BINORMAL OPERATORS. Journal of Natural Sciences and Mathematics of UT, 5 (9-10). pp. 130-133. ISSN 2671-3039

Seferi, Ylldrita and Sadiki, Flamure and Ibraimi, Alit and Rasimi, Krutan (2020) SOLVING INITIAL-VALUE DIFFERENTIAL PROBLEMS USING NUMERICAL MULTISTEP METHOD. Journal of Natural Sciences and Mathematics of UT, 5 (9-10). pp. 140-150. ISSN 2671-3039

Lleshi, Ferzije and Rasimi, Krutan and Iseni, Egzona (2018) A note on the cluster sets of interpolating Blaschke products. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 196-202. ISSN 2671-3039

This list was generated on Fri May 27 23:19:53 2022 CEST.